# SDR F3LA200200137

- Difficulty date: April 25, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FRAME CRACKED AT BS 663.75, STR 1R AND 2R.  REMOVED DAMAGE IN FRAME PER SRM 53-00-07 FIG 209.  FABRICATED FILLERS AND REPAIRED AND INSTALLED FRAME PER SRM 53-00-07 FIG 209.
